# SDR DALA2015092105757

- Difficulty date: September 19, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 55,443 hours, 20,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 19D, ACARS RED TRACK LIGHT BROKEN, INTERIOR.  INSTALLED RED LENS.  LIGHT CHECKED GOOD IAW AMM 33-31.
